Infinite hierarchies of t‐independent and t‐dependent conserved functionals of the Federbush model

P.H.M. Kersten, H.M.M. Eikelder, ten

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)
98 Downloads (Pure)

Abstract

The construction of four infinite hierarchies of t-independent and t-dependent conserved functionals for the Federbush model is given. A formal proof of the existence of these infinite hierarchies is given in Appendix B.
Original languageEnglish
Pages (from-to)2140-2145
Number of pages6
JournalJournal of Mathematical Physics
Volume27
Issue number8
DOIs
Publication statusPublished - 1986

Fingerprint Dive into the research topics of 'Infinite hierarchies of t‐independent and t‐dependent conserved functionals of the Federbush model'. Together they form a unique fingerprint.

  • Cite this